# SDR B3OR20020006

- Difficulty date: May 22, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- Aircraft time: 979 hours, 1,894 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 979 hours, 1,037 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Crossbeam
- Part number: 350A38021100
- Condition: Grooved
- Location: Main Rotor
- Part time: 979 hours, 1,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION, THE CROSS BEAM WAS FOUND TO HAVE ONE DELAMINATED FWD. RUBBER ISOLATOR, AND DAMAGE TO THE AFT LATERAL LAMINATED RUBBER ISOLATER MOUNTING AREA. THE DAMAGE WAS CAUSED BY THE RUBBER ISOLATOR LOSING TORQUE, AND ROTATING ON ITS MOUNTING AREA. THE DAMAGE WAS TO THE MOUNTING FACE AND THE INNER ISOLATOR MOUNTING AREA. THE DAMAGE WAS BEYOND REPAIR, THE CROSSBEAM HAD TO BE SCRAPPED.
